# SDR HALA9800026

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DC
- Make and model: Doug DC-9-51
- Aircraft serial: 47784
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B004A007G3
- Condition: Discharged
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - TAIL CONE EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE BATTERIES AND THE OPERATIONAL CHECK WAS GOOD.  (M)
